Show ratings & reviews for

2.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

Anonymous | 45-54 | Female | On medication for less than 1 month | Patient
12/7/2010
Condition: MRI Scan
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

i had a mri scan and 15 sec. into the scan after the injection i had a severe reaction to my left eye and it was extremly itchy and then my sinus' plugged up very much and then my tongue started to swell and got thick feeling. i had swelling to the left eye which lasted 2 days. i experienced tightness of my chest and then taken down to the ER. i was then given Benadryl and Prednisone.

Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Female | On medication for less than 1 month | Patient
7/24/2009
Condition: Images of the Brain Produced by X-Ray Techniques
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

It made me feel very weak. I could not use my right arm, (the arm they used for the injection) for about a weekor more. I was extremely tired as well. I called my physician and she told me that it would go away in a day. It lasted much longer than that and even now, 2months later, I still get weak in that arm and cannot grip things for too long.

Report this postFill 3Created with Sketch.
Paula | 45-54 | Female | On medication for less than 1 month | Patient
7/15/2009
Condition: MRI Scan
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

The first part of the MRI scan went fine. (No contrast given) After I was administered gadopentetate dimeglumine, I started sneezing very explosively (My ribs hurt as I write this) I then experienced swelling on the inside of my nose and my eyelids became puffy. About a minute later I experienced a scratchy sensation in the back of my throat. It was at this time I took 50 mg of benedryl. The symtoms never worsened and after about two hours lessened. I am writing this 8 1/2 hours after being administered, and have been instructed by my physician to take the benedryl for at least 24 hours. Scary incident.Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More